# SDR A6WA201542495

- Difficulty date: March 3, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 31,193 hours, 29,296 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW BRAKE VOLUMETRIC FUSE FWD MOUNT BRACKET IS CRACKED.
